# SDR 97ZZZX93

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6053U
- Make and model: Hughes 269C
- Aircraft serial: S1623
- Engine: Lyc HIO360D1A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Power Section
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

THE ENGINE WAS REMOVED FROM THE A/C FOR A VIBRATION OF UNKNOWN CAUSE WHICH WAS DISCOVERED DURING A POST-INSPECTION RUN-UP.  THE USUAL TROUBLESHOOTING PROCEDURES DID NOT PRODUCE SATISFACTORY RESULTS.  THE COMPLETE ENGINE WAS SENT BACK TO THE LYCOMING FACTORY FOR ANALYSIS.  LYCOMING REPORTED BACK TO US THAT THE ENGINE 'FAILED' IN THE TEST CELL AND THEY WERE NOT SURE OF THE CAUSE.  ENGINE TOTAL TIME AT REMOVAL 880.5 HOURS.
